Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Difference methods for stochastic ordinary differential equations

Author: Joel N. Franklin
Journal: Math. Comp. 19 (1965), 552-561
MSC: Primary 34.60; Secondary 65.61
MathSciNet review: 0193340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 34.60, 65.61

Retrieve articles in all journals with MSC: 34.60, 65.61

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society